# SDR 2015FA0000367

- Difficulty date: July 6, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N153QS
- Make and model: Dhav DHC6*
- Aircraft serial: 869
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Structure
- Part number: 13A07080001
- Condition: Cracked
- Location: Nlg
- Part time: 78 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT FITTED WITH AMPHIB FLOATS HAD A NOSE GEAR FAILURE PREVIOUSLY AT 344.5 HRS.   INITIAL FINDINGS OF THE FAILURE WERE THOUGHT TO BE FROM INTERGRANULAR CORROSION.  NEW PARTS WERE FITTED AT THAT TIME.  AT AFTT 422.6, JULY 2, 2015 THE NOSE GEARS WERE REMOVED AS AN INTERNAL COMPANY INSPECTION TO ENSURE THAT THE ACFT IS BEING INSPECTED TO A SUPERIOR STANDARD.  ONCE THE LT NOSE GEAR WAS REMOVED, DISASSEMBLED AND CLEANED, IT WAS FOUND THAT THE SAME PART THAT PREVIOUSLY FAILED WAS FOUND TO BE CRACKED IN SEVERAL PLACES AND IF NOT FOUND WOULD HAVE LEAD TO A NOSE GEAR FAILURE.
